Search by Category, Product or Ingredient

136 results for Analgesics
Refine Search

Products per page

Category

Sub-categories

Manufacturers

 
 
Product
Uses
Ingredients
Dosage

Products per page

Category

Sub-categories

Manufacturers

Orajel Extra Strength

Category: Analgesics
Manufacturer: CHURCH & DWIGHT UK LTD

For rapid relief of acute toothache pain caused by a broken tooth or in a tooth requiring a filling.

Benzocaine 20%w/w

Over 12 years: with a clean finger or swab, apply a small amount of gel (about the size of a green pea) to the affected tooth. Use up to 4 times daily. For short term use

more...

Over 12 years: with a clean finger or swab, apply a small amount of gel (about the size of a green pea) to the affected tooth. Use up to 4 times daily. For short term use only. Under 12 years: not to be used.

less...

Orajel Mouth Gel

Category: Analgesics
Manufacturer: CHURCH & DWIGHT UK LTD

For temporary relief from the pain and tenderness associated with mouth ulcers and from wearing dentures.

Benzocaine 10%w/w

Over 12 years: with a clean finger or swab, apply a small amount of gel (about the size of a green pea) to the affected area. Use up to 4 times daily. For short term use

more...

Over 12 years: with a clean finger or swab, apply a small amount of gel (about the size of a green pea) to the affected area. Use up to 4 times daily. For short term use only. Under 12 years: not to be used.

less...

Panadol Actifast

Category: Analgesics
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

Headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pain, sore throat, period pain and for relieving the fever, aches and pains o

more...

Headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pain, sore throat, period pain and for relieving the fever, aches and pains of colds and flu.

less...
Paracetamol 500mg

Over 16 years: 2 tablets taken with half a tumbler of water (100ml) up to 4 times daily as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours

more...

Over 16 years: 2 tablets taken with half a tumbler of water (100ml) up to 4 times daily as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. For maximum speed of action the tablets should be taken on an empty stomach. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

less...

Panadol Actifast Soluble Tablets

Category: Analgesics
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains

more...

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.

less...
Paracetamol 500mg

Over 16 years: 1-2 tablets in at least half a tumbler of water up to 4 times daily. 10-15 years: 1 tablet dissolved in water every 4 hours. Do not give for more than 3 da

more...

Over 16 years: 1-2 tablets in at least half a tumbler of water up to 4 times daily. 10-15 years: 1 tablet dissolved in water every 4 hours. Do not give for more than 3 days without consulting a doctor.
Doses should not be taken more frequently than every 4 hours and not more than 4 doses in any 24 hour period. Under 10 years: not recommended.

less...

Panadol Advance 500mg Tablets

Category: Analgesics
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

Treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmeno

more...

Treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu. Also recommended for the symptomatic relief of pain due to non-serious arthritis.

less...
Paracetamol 500mg

The dose should not be repeated more frequently than every 4 hours. Maximum 4 doses in any 24 hour period. Over 16 years: 1-2 tablets up to 4 times daily as required. 10-

more...

The dose should not be repeated more frequently than every 4 hours. Maximum 4 doses in any 24 hour period. Over 16 years: 1-2 tablets up to 4 times daily as required. 10-15 years: 1 tablet up to 4 times daily as required. Not to be taken for more than 3 consecutive days without medical advice. Under 10 years: not suitable.

less...

Panadol Extra Advance Tablets

Category: Analgesics
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

Headache including migraine, toothache, backache, rheumatic pain, sore throat, period pain and for relieving the fever, aches and pains of colds and flu.

Paracetamol 500mg
Caffeine 65mg

Over 16 years: 2 tablets up to 4 times daily. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. 12-15 years: 1 tablet up to 4 times daily. Maximum 4

more...

Over 16 years: 2 tablets up to 4 times daily. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

less...

Panadol Extra Soluble Tablets

Category: Analgesics
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

For the treatment of most painful and febrile conditions, for example, headache including migraine, backache, toothache, colds and influenza, sore throat, rheumatic pain

more...

For the treatment of most painful and febrile conditions, for example, headache including migraine, backache, toothache, colds and influenza, sore throat, rheumatic pain and period pain.

less...
Paracetamol 500mg
Caffeine 65mg

Over 16 years: 2 tablets dissolved in at least half a tumbler of water every 4 hours as required up to 4 times daily and not more frequently than every 4 hours. Maximum 8

more...

Over 16 years: 2 tablets dissolved in at least half a tumbler of water every 4 hours as required up to 4 times daily and not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

less...

Panadol NightPain

Category: Analgesics
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

For short term treatment of bedtime pain, for example rheumatic and muscle pain, backache, toothache, migraine, headache and period pain which is causing difficulty in ge

more...

For short term treatment of bedtime pain, for example rheumatic and muscle pain, backache, toothache, migraine, headache and period pain which is causing difficulty in getting to sleep.

less...
Paracetamol 500mg
Diphenhydramine Hydrochloride 25mg

Over 16 years: 2 tablets taken 20 minutes before bedtime. Maximum daily dose 2 tablets in 24 hours. Other products containing paracetamol may be taken for daytime pain re

more...

Over 16 years: 2 tablets taken 20 minutes before bedtime. Maximum daily dose 2 tablets in 24 hours. Other products containing paracetamol may be taken for daytime pain relief but at a reduced maximum dose of 6 tablets in 24 hours. The dose should not be repeated more frequently than every four hours. Not to be taken for more than 7 consecutive nights without consulting a doctor. Under 16 years: not recommended except on medical advice.

less...

Panadol Original Tablets

Category: Analgesics
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains,

more...

For the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu. Also recommended for the symptomatic relief of pain due to non-serious arthritis.

less...
Paracetamol 500mg

Over 16 years: 1 or 2 tablets up to 4 times daily as required. 10-15 years: 1 tablet up to 4 times daily as required for not more than 3 days except on medical advice. Do

more...

Over 16 years: 1 or 2 tablets up to 4 times daily as required. 10-15 years: 1 tablet up to 4 times daily as required for not more than 3 days except on medical advice. Doses should not be repeated more frequently than every 4 hours. No more than 4 doses in any 24 hour period. Under 10 years: not suitable.

less...

Panadol Period Pain 500mg/65mg Tablets

Category: Analgesics
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

Relief of pain including period pain, toothache, rheumatic pain, headache, sore throat, feverishness, migraine, aches and pains of colds and flu, backache and to reduce t

more...

Relief of pain including period pain, toothache, rheumatic pain, headache, sore throat, feverishness, migraine, aches and pains of colds and flu, backache and to reduce temperature.

less...
Paracetamol 500mg
Caffeine 65mg

Over 16 years: 2 tablets every 4 hours as needed. Maximum 8 tablets in 24 hours. Avoid further caffeine intake. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 table

more...

Over 16 years: 2 tablets every 4 hours as needed. Maximum 8 tablets in 24 hours. Avoid further caffeine intake. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not to be given.

less...

Paracodol Tablets

Category: Analgesics
Manufacturer: BAYER PLC

Short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.

Paracetamol 500mg
Codeine phosphate 8mg

Over 18 years: 1-2 tablets dissolved in water every 4-6 hours. Maximum 8 tablets in 24 hours. 12-18 years: 1 tablet dissolved in water every 4-6 hours. Maximum 4 tablets

more...

Over 18 years: 1-2 tablets dissolved in water every 4-6 hours. Maximum 8 tablets in 24 hours. 12-18 years: 1 tablet dissolved in water every 4-6 hours. Maximum 4 tablets in 24 hours. Not to be taken for more than 3 days. Under 12 years: not recommended.

less...

Paramol Tablets

Category: Analgesics
Manufacturer: RB UK

For the short-term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone and as an antipyretic in conditions such as headache,

more...

For the short-term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone and as an antipyretic in conditions such as headache, migraine, period pain, toothache and other dental pain, back pain, muscular and joint pains, and neuralgia.

less...
Paracetamol 500mg
Dihydrocodeine Tartrate 7.46mg

Over 12 years: 1-2 tablets every 4-6 hours. Maximum 8 tablets in 24 hours. Not to be used for more than 3 days. Can cause addiction. Under 12 years: not to be given.

Potter's Muscle Rub Gel

Category: Analgesics
Manufacturer: SOHO FLORDIS UK LTD

To help stimulate peripheral circulation, maintain healthy skin and provide a soothing revitalising effect.

A blend of herbal essential oils (wintergreen, rosemary, bergamot, lavender, peppermint and thyme)

Adults: gently massage into the skin until absorbed. Apply no more than 3-4 times daily. Can be used all over the body but avoid the face.

Radian B Anti-inflammatory Ibuprofen 5%w/w Gel

Category: Analgesics
Manufacturer: THORNTON & ROSS LTD

Topical analgesic and anti-inflammatory for backache, rheumatic and muscular pain, sprains and sports injuries.

Ibuprofen 5%w/w

Over 14 years: squeeze 5-10cm of the gel from the tube and lightly rub into affected area until absorbed. Use every 4 hours as required. Maximum 4 applications in any 24

more...

Over 14 years: squeeze 5-10cm of the gel from the tube and lightly rub into affected area until absorbed. Use every 4 hours as required. Maximum 4 applications in any 24 hours. Under 14 years: not to be used expect on the advice of a doctor.

less...

Radian B Muscle Lotion

Category: Analgesics
Manufacturer: THORNTON & ROSS LTD

Symptomatic relief of rheumatic and muscular pain, including fibrositis, sciatica, lumbago, sprained ligaments, tennis elbow and golf shoulder, bruises, muscle stiffness

more...

Symptomatic relief of rheumatic and muscular pain, including fibrositis, sciatica, lumbago, sprained ligaments, tennis elbow and golf shoulder, bruises, muscle stiffness and strains.

less...
Levomenthol 1.4% w/v
Racemic Camphor 0.6% w/v
Ammonium Salicylate 1.0% w/v
Salicylic Acid (as methyl and ethyl esters) 0.54% w/v

Over 12 years: apply to the affected part once or twice, smooth in or massage if preferred, followed by a second application after 10-15 minutes if necessary. Repeat up t

more...

Over 12 years: apply to the affected part once or twice, smooth in or massage if preferred, followed by a second application after 10-15 minutes if necessary. Repeat up to 3 times a day when needed, reducing to morning and evening when acute symptoms subside. Under 12 years: not to be used.

less...

Radian B Muscle Rub

Category: Analgesics
Manufacturer: THORNTON & ROSS LTD

Symptomatic relief of muscular and rheumatic aches and pains, including muscular stiffness, bruising, sprains and fibrositis.

Menthol 2.54%w/w
Camphor 1.43%w/w
Methyl Salicylate 0.42%w/w
Oleoresin Capsicum 0.005%w/w

Adults, the elderly and children over 6 years: massage well into the affected area. For muscular strains and stiffness it is best used after a hot bath. Under 6 years: n

more...

Adults, the elderly and children over 6 years: massage well into the affected area. For muscular strains and stiffness it is best used after a hot bath. Under 6 years: not to be used.

less...

Radian B Pain Relief Spray

Category: Analgesics
Manufacturer: THORNTON & ROSS LTD

Symptomatic relief of muscular and rheumatic aches and pains including fibrositis, sciatica, lumbago, sprained ligaments, bruises, muscle stiffness, strains, tennis elbow

more...

Symptomatic relief of muscular and rheumatic aches and pains including fibrositis, sciatica, lumbago, sprained ligaments, bruises, muscle stiffness, strains, tennis elbow and golf shoulder.

less...
Levomenthol 1.4% w/v
Racemic Camphor 0.6% w/v
Ammonium Salicylate 1.0% w/v
Salicylic Acid (as methyl and ethyl esters) 0.54% w/v

Over 12 years: spray in 2 or 3 short bursts onto the affected area, followed by a second application after 10-15 minutes. Smooth or massage if preferred. If necessary, re

more...

Over 12 years: spray in 2 or 3 short bursts onto the affected area, followed by a second application after 10-15 minutes. Smooth or massage if preferred. If necessary, repeat up to 3 times daily, reducing to morning and evening when acute symptoms subside. When convenient use after a warm bath. Not to be used if allergic to aspirin.
Under 12 years: not to be used.

less...

Salonpas Gel-Patch

Category: Analgesics
Manufacturer: HISAMITSU UK LTD

For pain associated with sprains, bruises, muscle and joint pain. Can also be used for pain associated with arthritis and muscular back pain during pregnancy.

Menthol

12 years and over: apply 1 patch to clean dry skin over the affected area and leave on for up to 6 hours. Patch can be cut to fit around joints including ankles, knees, s

more...

12 years and over: apply 1 patch to clean dry skin over the affected area and leave on for up to 6 hours. Patch can be cut to fit around joints including ankles, knees, shoulders and neck, elbows, knuckles, wrist, and lower and upper back.

less...

Salonpas Pain Relief Patch

Category: Analgesics
Manufacturer: HISAMITSU UK LTD

For pain associated with muscles, joints, strains and sprains.

Methyl Salicylate 105mg
Levomenthol 31.5mg

18 years and over: apply 1 patch to the affected area and leave on for up to 12 hours. If pain recurs 8-12 hours after applying the first patch a second patch can be appl

more...

18 years and over: apply 1 patch to the affected area and leave on for up to 12 hours. If pain recurs 8-12 hours after applying the first patch a second patch can be applied. Only 1 patch should be used at any time.
No more than 2 patches per day and not to be used for more than 3 days. Under 18 years: not recommended.

less...

Solpadeine Headache Soluble Tablets

Category: Analgesics
Manufacturer: PERRIGO

Effective relief from headache and migraine. Also suitable for backache, toothache, period pain and rheumatic
pain. Also for fever, sore throat and aches and pains of co

more...

Effective relief from headache and migraine. Also suitable for backache, toothache, period pain and rheumatic
pain. Also for fever, sore throat and aches and pains of colds and flu.

less...
Paracetamol 500mg
Caffeine 65mg

16 years and over: 2 tablets dissolved in a tumbler of water every 4-6 hours as required. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in a tumbler

more...

16 years and over: 2 tablets dissolved in a tumbler of water every 4-6 hours as required. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in a tumbler of water every 4-6 hours as required. No more than 4 tablets in 24 hours. Under 12 years: not to be given

less...